Volume 1, Number 1
Previous Issue Next Issue

Huajie Chen & Aihui Zhou

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 1-28.

Preview Full PDF 553 2911 Abstract

Hugh R. MacMillan, Max D. Gunzburger & John V. Burkardt

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 29-43.

Preview Full PDF 528 2881 Abstract

Durkbin Cho, Jinchao Xu & Ludmil Zikatanov

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 44-56.

Preview Full PDF 574 2959 Abstract

Lung Chak Chan, Michael K. Ng & Nam Kiu Tsing

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 57-77.

Preview Full PDF 508 2891 Abstract

Qingzhi Yang & Jinling Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 78-91.

Preview Full PDF 520 2832 Abstract

Ruo Li, Xin Wang & Weibo Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 92-112.

Preview Full PDF 565 2832 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard